# SDR AALA202311136727

- Difficulty date: November 12, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N870AX
- Make and model: Boeing 787-8
- Aircraft serial: 65990
- Aircraft time: 11,480 hours, 1,812 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 66671201
- Part serial: 66671M9162
- Condition: Dislodged
- Location: Zone 800 - Doors
- Part time: 11,480 hours, 1,812 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR SLIDE COVER DISLODGED AND SLIDE PARTIALLY UNRAVELED. MAINTENANCE AS A PRECAUTIONARY REPLACED L1 DOOR SLIDE IAW WORK CARD 78L80025001.
